Mental Health Home > Narcan Side Effects
Nausea, vomiting, and sweating are some of the possible side effects of Narcan. However, specific reactions to this drug are unknown, as it is an older medication and the prescribing information only contains vague information on potential side effects. There are also some potentially serious problems, such as seizures, fainting, and difficulty breathing, which require immediate medical treatment.
As with any medicine, Narcan® (naloxone hydrochloride) can cause side effects. However, not everyone who uses the drug will have problems. In fact, most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or are treated easily by you or your healthcare provider.
(This article covers many, but not all, of the possible side effects with Narcan. Your healthcare provider can discuss a more complete list with you.)
For many medications, the prescribing information carefully details the exact percentage of side effects that were observed in clinical trials. However, the prescribing information for almost all older medications, including Narcan, contains only vague information on potential side effects, with no percentages. Therefore, it can be difficult to know exactly how common reactions to such medications may be.
Possible Narcan side effects may include but are not limited to: